The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 29, Number 4 (2019), 1993-2032.
Large deviations for fast transport stochastic RDEs with applications to the exit problem
We study reaction diffusion equations with a deterministic reaction term as well as two random reaction terms, one that acts on the interior of the domain, and another that acts only on the boundary of the domain. We are interested in the regime where the relative sizes of the diffusion and reaction terms are different. Specifically, we consider the case where the diffusion rate is much larger than the rate of reaction, and the deterministic rate of reaction is much larger than either of the random rate of reactions.
Ann. Appl. Probab., Volume 29, Number 4 (2019), 1993-2032.
Received: April 2018
Revised: September 2018
First available in Project Euclid: 23 July 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Cerrai, Sandra; Paskal, Nicholas. Large deviations for fast transport stochastic RDEs with applications to the exit problem. Ann. Appl. Probab. 29 (2019), no. 4, 1993--2032. doi:10.1214/18-AAP1439. https://projecteuclid.org/euclid.aoap/1563869035